# SDR SWAA2025072392792

- Difficulty date: July 18, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500A - 500B,  LBL 25 BAFFLE IS CRACKED.   R & R BAFFLE IAW DWG 143A7505 REV -, & SRM 51-40-02-0G-0.
